# SDR GTIA050003

- Difficulty date: January 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PBI - FLT 330 - GATE RETURN FOR SMOKE HAZE IN THE CABIN.  REMOVED AND REPLACED COALESCER BAG.  (M)
